Homogénéité locale pour les métriques riemanniennes holomorphes en dimension 3
[Holomorphic riemannian metrics on compact threefolds are locally homogeneous]
Annales de l'Institut Fourier, Volume 57 (2007) no. 3, pp. 739-773.

A holomorphic Riemannian metric on a compact complex manifold M is a holomorphic section q of the bundle S 2 (T * M) of complex quadratic forms on the holomorphic tangent bundle on M such that q(m) is non degenerated (of maximal rank) for each point m in M. This is an analogous of a (real) riemannian metric in the setting of the complex geometry. Contrary to the situation in the real framework, few complex compact manifolds admit holomorphic riemannian metrics. In this paper we show that any holomorphic riemannian metric on a compact complex connected threefold is locally homogeneous ( i.e. the pseudogroup of local isometries acts transitively on M). In some particular situations, this leads to classification results. Our method is a mixture of analytic geometry, invariant theory for algebraic actions and differential geometry of Gromov’s rigid geometric structures.

Une métrique riemannienne holomorphe sur une variété complexe M est une section holomorphe q du fibré S 2 (T * M) des formes quadratiques complexes sur l’espace tangent holomorphe à M telle que, en tout point m de M, la forme quadratique complexe q(m) est non dégénérée (de rang maximal, égal à la dimension complexe de M). Il s’agit de l’analogue, dans le contexte holomorphe, d’une métrique riemannienne (réelle). Contrairement au cas réel, l’existence d’une telle métrique sur une variété complexe compacte n’est nullement assurée et impose des conditions très restrictives à la variété. Dans cet article nous démontrons que sur les variétés complexes compactes connexes de dimension 3 les métriques riemanniennes holomorphes sont nécessairement localement homogènes (i.e. le pseudo-groupe des isométries locales agit transitivement sur la variété). Dans certains cas, ceci nous conduit à des théorèmes de classification. Il convient de situer ce résultat dans le cadre des structures géométriques rigides au sens de Gromov (à l’instar des métriques pseudo-riemanniennes, les métriques riemanniennes holomorphes sont bien des structures rigides). Nos méthodes mélangent à la fois des arguments de géométrie différentielle rigide, des résultats de la théorie des invariants pour les actions algébriques et des techniques qui viennent de la géométrie analytique complexe.

DOI: 10.5802/aif.2275
Classification: 53B21, 53C56, 53A55
Mot clés : variétés complexes, métriques riemanniennes holomorphes, structures rigides, pseudo-groupe d’isométries locales
Keywords: complex manifolds, holomorphic riemannian metrics, rigid structures, pseudogroup of local isometries
Dumitrescu, Sorin 1

1 Université Paris-Sud (11) Département de Mathématiques d’Orsay Équipe de Topologie et Dynamique, Bat. 425 U.M.R. 8628 C.N.R.S. 91405 Orsay Cedex (France)
@article{AIF_2007__57_3_739_0,
     author = {Dumitrescu, Sorin},
     title = {Homog\'en\'eit\'e locale pour les m\'etriques riemanniennes holomorphes en dimension $3$},
     journal = {Annales de l'Institut Fourier},
     pages = {739--773},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {57},
     number = {3},
     year = {2007},
     doi = {10.5802/aif.2275},
     zbl = {1128.53045},
     mrnumber = {2336828},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.2275/}
}
TY  - JOUR
AU  - Dumitrescu, Sorin
TI  - Homogénéité locale pour les métriques riemanniennes holomorphes en dimension $3$
JO  - Annales de l'Institut Fourier
PY  - 2007
SP  - 739
EP  - 773
VL  - 57
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2275/
DO  - 10.5802/aif.2275
LA  - fr
ID  - AIF_2007__57_3_739_0
ER  - 
%0 Journal Article
%A Dumitrescu, Sorin
%T Homogénéité locale pour les métriques riemanniennes holomorphes en dimension $3$
%J Annales de l'Institut Fourier
%D 2007
%P 739-773
%V 57
%N 3
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.2275/
%R 10.5802/aif.2275
%G fr
%F AIF_2007__57_3_739_0
Dumitrescu, Sorin. Homogénéité locale pour les métriques riemanniennes holomorphes en dimension $3$. Annales de l'Institut Fourier, Volume 57 (2007) no. 3, pp. 739-773. doi : 10.5802/aif.2275. http://archive.numdam.org/articles/10.5802/aif.2275/

[1] Amores, A. M. Vector fields of a finite type G-structure, J. Differential Geom., Volume 14 (1979) no. 1, pp. 1-6 | MR | Zbl

[2] Barth, W.; Peters, C.; Van de Ven, A. Compact complex surfaces, Springer-Verlag, 1984 | MR | Zbl

[3] Belgun, F. Null-geodesics in complex conformal manifolds and the LeBrun correspondence, J. Reine Angew. Math., Volume 536 (2001), pp. 43-63 | DOI | MR | Zbl

[4] Benoist, Y. Orbites des structures rigides (d’après M. Gromov), Integrable systems and foliations. Feuilletages et systèmes intégrables. Papers from a colloquium, Montpellier, France, May 22–26, 1995 (Prog. Math.), Volume 145, Birkhäuser, Boston (1997), pp. 1-17 | MR | Zbl

[5] Bosio, F. Actions holomorphes et localement libres de groupes de Lie abéliens, École Norm. Sup. de Lyon (1996) (Ph. D. Thesis)

[6] Brunella, M. On holomorphic forms on compact complex threefolds, Comment. Math. Helv., Volume 74 (1999) no. 4, pp. 642-656 | DOI | MR | Zbl

[7] D’Ambra, G.; Gromov, M. Lectures on transformations groups : geometry and dynamics, J. Differential Geom. Suppl., Volume 1 (1991), pp. 19-111 | MR | Zbl

[8] Dumitrescu, S. Métriques riemanniennes holomorphes en petite dimension, Ann. Institut Fourier, Volume 51 (2001) no. 6, pp. 1663-1690 | DOI | Numdam | MR | Zbl

[9] Dumitrescu, S. Structures géométriques holomorphes sur les variétés complexes compactes, Ann. Sci. École Norm. Sup., Volume 34 (2001) no. 4, pp. 557-571 | Numdam | MR | Zbl

[10] Ghys, E. Déformations des structures complexes sur les espaces homogènes de SL(2,C), J. Reine Angew. Math., Volume 468 (1995), pp. 113-138 | DOI | MR | Zbl

[11] Gromov, M. Rigid transformation groups, Géométrie Différentielle (Travaux en cours), Volume 33, Hermann, Paris, 1988, pp. 65-141 | MR | Zbl

[12] Humphreys, J. Linear algebraic groups, Graduate Texts in Mathematics, 21, Springer-Verlag, 1975 | MR | Zbl

[13] Hwang, J. M.; Mok, N. Uniruled projective manifolds with irreducible reductive G-structure, J. Reine Angew. Math., Volume 490 (1997), pp. 55-64 | DOI | MR | Zbl

[14] Inoue, M.; Kobayashi, S.; Ochiai, T. Holomorphic affine connections on compact complex surfaces, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 27 (1980) no. 2, pp. 247-264 | MR | Zbl

[15] Lebrun, C. Spaces of complex null geodesics in complex-Riemannian geometry, Trans. Amer. Math. Soc., Volume 278 (1983), pp. 209-231 | DOI | MR | Zbl

[16] Milnor, J. Curvatures of Left Invariant Metrics on Lie Groups, Advances in Math., Volume 21 (1976), pp. 293-329 | DOI | MR | Zbl

[17] Molino, P. Riemannian Foliations, Birkhäuser, 1988 | MR | Zbl

[18] Mumford, D. Introduction to algebraic geometry, Harvard University, 1966

[19] Nomizu, K. On local and global existence of Killing vector fields, Ann. Math., Volume 72 (1960) no. 2, pp. 105-120 | DOI | MR | Zbl

[20] Singer, I. Infinitesimally homogeneous spaces, Comm. Pure Appl. Math., Volume 13 (1960), pp. 685-697 | DOI | MR | Zbl

[21] Ueno, K. On compact analytic threefolds with non-trivial Albanese tori, Math. Ann., Volume 278 (1987), pp. 41-70 | DOI | MR | Zbl

[22] Vitter, A. Affine structures on compact complex manifolds, Inventiones math., Volume 17 (1972), pp. 231-244 | DOI | MR | Zbl

[23] Wall, C. Geometric structures on compact complex analytic surfaces, Topology, Volume 25 (1986) no. 2, pp. 119-153 | DOI | MR | Zbl

[24] Wang, H. C. Complexe parallelisable manifolds, Proc. Amer. Math. Soc., Volume 5 (1954), pp. 771-776 | DOI | Zbl

[25] Wolf, J. Spaces of constant curvature, Series in Higher Math., McGraw-Hill, 1967 | MR | Zbl

[26] Zeghib, A. Killing fields in compact Lorentz 3-manifolds, J. Differential Geom., Volume 43 (1996), pp. 859-894 | MR | Zbl

[27] Zeghib, A. Geodesic foliations in Lorentz 3-manifolds, Comment. Math. Helv., Volume 74 (1999), pp. 1-21 | DOI | MR | Zbl

Cited by Sources: